# SDR AU980526

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 461715
- Condition: Leaking
- Location: Fuel Storage
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING AUXILIARY FUEL TANK DRAIN FAILED.  FUEL LEAKING INTO WING.  INVESTIGATION FOUND THAT THE RUBBER HAD BECOME BRITTLE AND HAD FAILED BENEATH THE SECURING CLAMP AT THE SUMP DRAIN VALVE.
